# SDR USAA2009050191054

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - EEL - EMERGENCY LIGHTS INOP FROM PASSENGER SEATS ROW 1 TO ROW 5 LEFT SIDE ONLY.  REPLACED FORWARD & AFT BATTERY SUPPLY IAW B737 AMM 33-51-51.
